# SDR FDEA201611083900

- Difficulty date: November 8, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB 16 FOUND CRACKED AT XOS 1003.  RIB REMOVED AND REPLACED IAW SRM 51-31-01-0G AND, SRM 51-33-01-0G. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
